C-Prime Fuzzy Ideals of Nearrings

Kedukodi, Babushri Srinivas and Bhavanari, Satyanarayana and Kuncham, Syam Prasad (2007) C-Prime Fuzzy Ideals of Nearrings. Soochow Journal of Mathematics, 33 (4). pp. 891-901. ISSN 1073-2772

[img]
Preview
PDF
C-PRIME_FUZZY_IDEALS_OF_NEARRINGS.pdf - Published Version

Download (114kB)
Official URL: http://mathlab.math.scu.edu.tw/mp/scu/00view.asp?e...

Abstract

In this paper, we introduce the notion of c-prime fuzzy ideal of a near- ring. The cardinality of the image of a c-prime fuzzy ideal can be greater than 2. This is unlike fuzzy prime ideals of rings and that of nearrings. If f : N → M is an onto nearring homomorphism, we show that the map μ 7→ f(μ) defines a one-to-one correspondence between the set of all f-invariant c-prime fuzzy ideals of N and the set of all c-prime fuzzy ideals of M. Finally, we obtain the relationships between c-prime fuzzy ideals and already defined equiprime fuzzy ideals and 3-prime fuzzy ideals of nearrings.

Item Type: Article
Uncontrolled Keywords: nearring, fuzzy ideal, equiprime, 3-prime, c-prime.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 Oct 2011 09:39
Last Modified: 19 Oct 2011 09:39
URI: http://eprints.manipal.edu/id/eprint/1412

Actions (login required)

View Item View Item